# SDR DALA2025081506111

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 89,207 hours, 14,786 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 ROBBED PORTABLE EXIT SIGN AS SERVICABLE FOR A/C 1604. CORRECTIVE ACTION: INSTALLED PORTABLE EXIT SIGN REF B767 AMM 33-51 (7547804)
